# SDR ASAA2012111093279

- Difficulty date: November 10, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 16,913 hours, 5,400 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 17410802
- Condition: Inoperative
- Location: Nr 1 Mcdu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORT OF LT FMC MCDU KEYS WITH NO TACTILE FEEL.  ACFT GROUNDED.  VERIFIED DISCREPANCY.  REMOVED LT FMC CDU KEYBOARD, REF 34-61-01-000-801.  INSTALLED NEW KEYBOARD REF 34-61-01-400-801.  PERFORMED OPS CK IAW 34-61-01.  SYS CHECKED NORMAL.
